# SDR USAA2011061300009

- Difficulty date: May 24, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546568551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - CRACK ON Z-ANGLE AT CABIN FLOOR AT BS 1016, WL 208, RBL 17.  REPAIRED Z-ANGLE AT CABIN FLOOR AT BS 1016, WL 208, RBL 17 IAW EA 130598.
